Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Smoker. Having sharp pain in lungs, testical and penis. Are these symptoms a sign of cancer?

For a very long time, I have had sharp pains on the sides of my lungs and now the pain doesn t go away. I used to be a heavy marijuana smoker and when I did smoke, my testicles/ penis would be in a lot of pain. I have confirmed this by not smoking for awhile then I smoked once more when the pain came back. I am honestly not a healthy person. I am 23 years old and I weigh around 240lbs. Are these symptoms a sign of any type of cancer?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
Cancer is not the first thing to think of and cancers,especially lung cancers are very rare in your age. Testicle cancer i more common but also I dont think this is likely to be malignant disease. however you should do some basic tests such as lung xray and testicular ultrasound just to rule out some other diseases.
Wish you good health. Regards.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor